# SDR SWAA042086

- Difficulty date: July 22, 2004
- Submitted: July 26, 2004
- Operation: Air carrier
- Aircraft: N662SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23255
- Aircraft time: 58,995 hours, 48,813 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Bushing
- Part number: 6959227
- Condition: Worn
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, RT ELEVATOR TAB FAILED THE FREE PLAY CHECK.  REMOVED AND REPLACED RT ELEVATOR TAB NR 1 HINGE ATTACH BUSHINGS PER MM.
